Titre | "Perfect" competition in A. -R.-J Tugot. A contractualist theory of just exchange | |
---|---|---|
Auteur | José Manuel Menudo | |
![]() |
Revue | Economies et sociétés - Cahiers ISMEA |
Numéro | Tome 44, no 12, décembre 2010 | |
Page | 1885 |
Titre | "Perfect" competition in A. -R.-J Tugot. A contractualist theory of just exchange | |
---|---|---|
Auteur | José Manuel Menudo | |
![]() |
Revue | Economies et sociétés - Cahiers ISMEA |
Numéro | Tome 44, no 12, décembre 2010 | |
Page | 1885 |